# SDR SWIA2025072200101

- Difficulty date: January 2, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Date
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 1-2 900 RT - RT SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK  AND SIDE ROLLER ASSY 0.875 DIA.  ARE DUE LIFE LIMIT. REMOVE AND DISCARD. REPLACE WITH SERVICEABLE PARTS IAW 27-620-804 (MRB 27-81-43-702, 27-81-43-707).   COMPLIED WITH SKYWEST TASKCARD 27-620-804. NO DISCREPANCIES NOTED.
